MathSciNet Relay Station
MathSciNet bibliographic data
MR427103 05B25 (20D05)
Jónsson, W.; McKay, J. More about the Mathieu group $M\sb{22}$. Canad. J. Math. 28 (1976), no. 5, 929–937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement